Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Getting regular period after taking krimson 35, but severe headache before getting period

Hi Doctor , I just wants to know. im taking krimson 35 for my irregular periods. after taking those tablets im getting my period regulare but before getting my period im having severe headache for 3 days. Is this is normal before i never used get such a headache continusely 3 days. i have magrine problem. could you please advice some medicene.
Asked On : Mon, 16 May 2011
Answers:  2 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to the health care magic forum,you are having migraine headpain and it is getting aggravated by using krimson 35,i advise you to shift to better and safer homeopathic medicines which can regularise your periods and also treat your migraine headaches with undue complications .

get well soon !
Answered: Mon, 16 May 2011
Pediatrician Dr. Suryakanta Baraha's  Response
headache may be a side effect of krimson.but you are getting it since 3 days. it may be due to menses. you can take dolo 650 tab for the headache to come down.if it persists even after menstrual period then consult your doctor for it. take care
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor